# SDR ASAA1149330

- Difficulty date: February 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654587574
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA RIGHT SIDE MOP SILL CHORD IS CORRODED.  REMOVED DAMAGED CHORD FABRICATED REPAIR PARTS AND INSTALLED IAW ASA EA 400 53EA 05105.
